Mishra, P.K.. "Lower and upper bounds of shortest paths in reachability graphs.." International Journal of Mathematics and Mathematical Sciences 2004.57-60 (2004): 3023-3036. <http://eudml.org/doc/52888>.
@article{Mishra2004, author = {Mishra, P.K.}, journal = {International Journal of Mathematics and Mathematical Sciences}, keywords = {Petri nets}, language = {eng}, number = {57-60}, pages = {3023-3036}, publisher = {Hindawi Publishing Corporation, New York}, title = {Lower and upper bounds of shortest paths in reachability graphs.}, url = {http://eudml.org/doc/52888}, volume = {2004}, year = {2004}, }
TY - JOUR AU - Mishra, P.K. TI - Lower and upper bounds of shortest paths in reachability graphs. JO - International Journal of Mathematics and Mathematical Sciences PY - 2004 PB - Hindawi Publishing Corporation, New York VL - 2004 IS - 57-60 SP - 3023 EP - 3036 LA - eng KW - Petri nets UR - http://eudml.org/doc/52888 ER -